Alert archive / New Jersey / Gale Warnings in 2019
Gale Warning 25, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this gale warning at Nov 26, 2019, 3:22 PM EST. It took effect at Nov 27, 2019, 4:00 PM EST. It was in force for 35 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 26, 2019, 3:22 PM EST (20:22 UTC)
- In effect from
- Nov 27, 2019, 4:00 PM EST
- Expired
- Nov 29, 2019, 3:25 AM EST
- In force
- 35 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
948 WHUS71 KPHI 262022 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 322 PM EST Tue Nov 26 2019 ANZ450>455-271200- /O.UPG.KPHI.GL.A.0020.191127T2100Z-191128T2300Z/ /O.NEW.KPHI.GL.W.0025.191127T2100Z-191129T0000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 322 PM EST Tue Nov 26 2019 ...GALE WARNING IN EFFECT FROM 4 PM WEDNESDAY TO 7 PM EST THURSDAY... The National Weather Service in Mount Holly has issued a Gale Warning, which is in effect from 4 PM Wednesday to 7 PM EST Thursday. * WINDS AND SEAS...Southwest on Wednesday afternoon becoming West and Northwest Wednesday night into Thursday. Wind speeds 20 to 30 kt with gusts up to 40 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ430-431-271200- /O.UPG.KPHI.GL.A.0020.191128T0500Z-191128T2300Z/ /O.NEW.KPHI.GL.W.0025.191128T0500Z-191128T2200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 322 PM EST Tue Nov 26 2019 ...GALE WARNING IN EFFECT FROM MIDNIGHT WEDNESDAY NIGHT TO 5 PM EST THURSDAY... The National Weather Service in Mount Holly has issued a Gale Warning, which is in effect from midnight Wednesday night to 5 PM EST Thursday. * WINDS AND SEAS...Northwest winds 20 to 25 kt with gusts up to 35 kt. Seas 1 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$
7 follow-up statements
655 WHUS71 KPHI 270834 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 334 AM EST Wed Nov 27 2019 ANZ430-431-272200- /O.EXT.KPHI.GL.W.0025.191128T0300Z-191128T2200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 334 AM EST Wed Nov 27 2019 ...GALE WARNING NOW IN EFFECT FROM 10 PM THIS EVENING TO 5 PM EST THURSDAY... * WINDS AND SEAS...West winds 15 to 25 kt with gusts up to 35 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ450>455-272200- /O.CON.KPHI.GL.W.0025.191127T2100Z-191129T0000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 334 AM EST Wed Nov 27 2019 ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 PM EST THURSDAY... * WINDS AND SEAS...West winds 20 to 30 kt with gusts up to 40 kt. Seas 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$
068 WHUS71 KPHI 272039 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 339 PM EST Wed Nov 27 2019 ANZ450>455-281100- /O.CON.KPHI.GL.W.0025.191127T2100Z-191129T0000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 339 PM EST Wed Nov 27 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THURSDAY... * WINDS AND SEAS...West winds 20 to 30 kt with gusts up to 45 kt. Seas 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ430-431-281100- /O.CON.KPHI.GL.W.0025.191128T0300Z-191128T2200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 339 PM EST Wed Nov 27 2019 ...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 5 PM EST THURSDAY... * WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 40 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$
149 WHUS71 KPHI 280820 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 320 AM EST Thu Nov 28 2019 ANZ450>455-282130- /O.CON.KPHI.GL.W.0025.000000T0000Z-191129T0000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 320 AM EST Thu Nov 28 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS AND SEAS...Northwest winds 25 to 35 kt with gusts up to 45 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ430-431-282130- /O.CON.KPHI.GL.W.0025.000000T0000Z-191128T2200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 320 AM EST Thu Nov 28 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... * WINDS AND SEAS...Northwest winds 20 to 30 kt with gusts up to 40 kt. Seas 1 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$
580 WHUS71 KPHI 282041 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 341 PM EST Thu Nov 28 2019 ANZ450>455-290000- /O.EXT.KPHI.GL.W.0025.000000T0000Z-191129T0400Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 341 PM EST Thu Nov 28 2019 ...GALE WARNING NOW IN EFFECT UNTIL 11 PM EST THIS EVENING... * WINDS AND SEAS...Northwest winds 20 to 30 kt with gusts up to 40 kt. Seas 4 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ430-431-290000- /O.EXT.KPHI.GL.W.0025.000000T0000Z-191129T0000Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 341 PM EST Thu Nov 28 2019 ...GALE WARNING NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 35 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$
877 WHUS71 KPHI 282323 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 623 PM EST Thu Nov 28 2019 ANZ430-431-290400- /O.EXT.KPHI.GL.W.0025.000000T0000Z-191129T0400Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 623 PM EST Thu Nov 28 2019 ...GALE WARNING NOW IN EFFECT UNTIL 11 PM EST THIS EVENING... * WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 35 kt. Seas 1 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ450>455-290400- /O.CON.KPHI.GL.W.0025.000000T0000Z-191129T0400Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 623 PM EST Thu Nov 28 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... * WINDS AND SEAS...Northwest winds 20 to 30 kt with gusts up to 40 kt. Seas 4 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$
206 WHUS71 KPHI 290347 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1047 PM EST Thu Nov 28 2019 ANZ430-431-291200- /O.CAN.KPHI.GL.W.0025.000000T0000Z-191129T0400Z/ /O.NEW.KPHI.SC.Y.0100.191129T0400Z-191129T1600Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 1047 PM EST Thu Nov 28 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EST FRIDAY... ...GALE WARNING IS CANCELLED... The National Weather Service in Mount Holly has issued a Small Craft Advisory, which is in effect until 11 AM EST Friday. The Gale Warning has been cancelled. * WINDS AND SEAS...Northwest winds 10 to 20 kt with gusts up to 30 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ450>455-290900- /O.EXT.KPHI.GL.W.0025.000000T0000Z-191129T0900Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1047 PM EST Thu Nov 28 2019 ...GALE WARNING NOW IN EFFECT UNTIL 4 AM EST FRIDAY... * WINDS AND SEAS...North winds 20 to 25 kt with gusts up to 35 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$
602 WHUS71 KPHI 290825 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 325 AM EST Fri Nov 29 2019 ANZ450>455-292030- /O.CAN.KPHI.GL.W.0025.000000T0000Z-191129T0900Z/ /O.EXB.KPHI.SC.Y.0100.000000T0000Z-191130T0300Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 325 AM EST Fri Nov 29 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... The National Weather Service in Mount Holly has issued a Small Craft Advisory, which is in effect until 10 PM EST this evening. The Gale Warning has been cancelled. * WINDS AND SEAS...North winds 10 to 20 kt with gusts up to 30 kt. Seas 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ430-431-291600- /O.CON.KPHI.SC.Y.0100.000000T0000Z-191129T1600Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 325 AM EST Fri Nov 29 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING... * WINDS AND SEAS...North winds 10 to 20 kt with gusts up to 25 kt. Seas 2 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale warning went out at Nov 26, 1:10 PM EST, 2 hours 12 minutes earlier.
Area forecast discussion, Nov 26, 1:10 PM EST, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
110 PM EST Tue Nov 26 2019
.SYNOPSIS...
An area of high pressure off the East Coast will continue to
move slowly away through early Wednesday. A strong low pressure
system will move across the Great Lakes then into New England
Wednesday through early Thursday. An associated cold front will
cross our area Wednesday evening. Another high pressure will
build in for the end of the week and into Saturday. A complex
storm system will then arrive Saturday night and last into the
early part of next week.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 100 PM Tuesday...
Mostly clear skies across the area this afternoon with only a
few cirrus passing overhead. Temperatures have warmed into the
60s for most of the area with mid 50s across the northwestern
zones of NJ.
As of 1000 AM Tuesday...
Surface high pressure has moved offshore this morning with
surface low pressure strengthening on the lee side of the
Rockies. Over central NJ and DE mid-level heights are quickly
rising with both Sterling and Wallops measuring ~50 m 500 mb
height rises this morning. Low level thermal profiles have also
quickly responded with 850 mb temperatures already 10 degrees C
at Wallops. Over our area mixing is only forecast to around ~975
mb, but this will support highs in the 60s over DE/ MD with mid
to upper 50s over the Highlands of NJ. Have raised high
temperatures slightly given the rapid height rises and
responding thermal profiles.
Prev Discussion->
Although the center of the high has already shifted off shore,
it will remain the dominant feature for the weather in our
region today. Tranquil weather with mostly southerly flow is
expected today and tonight. Tuesday morning fog is expected to
dissipate by mid morning as the southwesterly flow increases.
Thanks to the southerly flow, expect moisture and warm air advection,
especially through the day today. Consequently, temperatures will
be 5 to 15 degrees above normal, with highs in the 50s and 60s,
and lows tonight from the upper 30s to mid 40s. The moisture advection
could set the stage for more fog tonight, especially in the river
valleys, however there is the complicating factor that mid level
clouds associated with the approaching low could spread over the
region late tonight, inhibiting fog development.
&&
.SHORT TERM /WEDNESDAY THROUGH THURSDAY/...
The low pressure system we have been focused on for a few days will
be progressing from the Great Lakes region to New England, and then
quickly shifting off shore Wednesday through Thursday. The cold
front still looks on track to cross our region Wednesday evening.
What has changed: After a few consecutive model runs of a trend of
the low filling/weakening as it progressed east, most of the 00Z
runs, show a brief period of filling/weakening Wednesday into
Wednesday evening, before the low deepens and strengthens again
starting late Wednesday night. This has consequences for our region,
namely, most guidance trended stronger with winds behind the front.
Winds: Winds remain the main hazard with this system. As mentioned
above, most guidance trended higher with wind speeds (primarily for
winds Thursday morning). Even with this trend, it looks like most of
the region should stay below wind advisory criteria, however there
is still a chance for 45 to 50 mph gusts, especially for the higher
elevations in the southern Poconos and Northwest New Jersey, and for
coastal locations especially at the mouth of the Delaware Bay.
Precipitation: Despite the differences run to run with the strength
of the low, we still aren't expecting much in the way of
precipitation. The precipitation Wednesday into Wednesday night
appears to be entirely in the warm sector, and thus should be all
rain. Even so, rain amounts should be light across the area. For the
southern Poconos and Northwest New Jersey, there could be some very
meager elevated instability, so I can't rule out a lightning strike
or two Wednesday afternoon, but the chance is too slim to include in
the forecast at this point. Behind the front, there remains a chance
for a brief window for lake effect precipitation (rain/snow)
Thursday morning in the southern Poconos, though the area affected
by this in our region would likely be quite small if it does
happen.
Temperatures: Temperatures will remain 5 to 10 degrees above normal
on Wednesday despite increasing cloud cover, with highs mostly in
the 50s to near 60. However, strong cold air advection is expected
behind the cold front, so though we could see highs on Thursday
mostly in the 40s/lower 50s, those highs will likely be reached
Thursday morning, with temperatures falling mid day through the
afternoon.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
High pressure will be across the area Thursday night through
early Saturday, so a dry period is expected. Temperatures will
generally be a few degrees below normal, with Friday being a bit
cooler than Thursday.
A strong low pressure system will approach the Great Lakes and
Ohio Valley late this week and then weaken as another strong low
wraps up off the coast Sat/Sun. This type of system can be
tricky to fcst especially with p-type as the thermal fields
become wrapped up. Moisture will be provided from a feed off the
Gulf of Mexico early, then off the Atlantic later on. We have
placed the likely pops in the appropriate periods with the WPC
guidance heavily used. P-type will remain tricky right up until
the event begins, so for now a some of the simple wx tools were
used for the extended wx grids. Mostly rain S/E with snow and
ZR possible across nrn NJ and the srn Poconos of NEPA.
Considering the nature of the developing offshore low, some
snow accums across the NW are possible later this weekend and
into early next week.
Slow improvement Monday with colder drier air overspreading the
area on gusty N/NW winds. Temperatures be early next week will
be around 5 degrees below normal.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Today... Surface high pressure remains anchored near Bermuda
this afternoon allowing for VFR conditions and mostly light
southwest winds.
Tonight...Low pressure will deepen across the central United
States this evening with mid and high clouds quickly approaching from
the west. Latest guidance from the NAM continues to show
widespread fog formation tonight, while the GFS does not.
Overall thinking is that clouds will arrive in time to allow for
only sporadic MVFR vsby restrictions. The best chance for fog
development remains in the river valleys.
Wednesday...Mostly VFR conditions are forecast initially with
the latest runs of the NAM and GFS showing MVFR restrictions
possible Wednesday afternoon. A chance of rain will also sweep
across the the TAF sites Wednesday morning into afternoon as a
warm front pulls north. Confidence on the timing and coverage of
the precipitation remains in question here as mid-level dry air
remains abundant. Late Wednesday afternoon the low level
gradient will continue to tighten with winds increasing. Latest
runs of the GFS and NAM both indicate gusts of 20/25 kts
possible via momentum transfer techniques.
Outlook...
Wednesday night-Thursday...VFR conditions likely. Abrupt shift
to westerly/northwesterly winds Wednesday night. Strong winds
are likely during this period, sustained 15 to 25 kt with gusts
to 35 kt possible. Moderate confidence.
Thursday night-Saturday...VFR expected most of the time. Increasing
clouds later Saturday morning. Pcpn possible during the
afternoon with lower CIGS/VSBYS possible then.
&&
.MARINE...
Winds and seas are expected to remain below Small Craft Advisory
criteria through tonight.
Outlook...
Wednesday...Southwesterly winds could gust near gale force on the
coastal waters as early as late Wednesday afternoon. At least SCA
conditions look likely for all waters by Wednesday afternoon.
Wednesday night and Thursday...Winds abruptly shift to westerly
Wednesday night and eventually northwesterly on Thursday. Gale force
gusts appear likely on all waters through at least part of this
period (strongest winds are expected Thursday morning). Have issued
a gale watch as confidence is higher than normal that we will see
gales on all waters for at least part of this period.
Thursday night thru Saturday...Gales diminishing Thu night with
SCA conditions lasting into Fri. Sub-SCA into Saturday night.
Fair weather thru Sat then chc rain Sat evening and night.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Gale Watch from Wednesday afternoon through Thursday afternoon
for ANZ450>455.
Gale Watch from late Wednesday night through Thursday
afternoon for ANZ430-431.
&&
Synopsis...O'Hara
Near Term...Haines/Johnson
Short Term...Johnson
Long Term...Davis/O'Hara
Aviation...Haines/Johnson
Marine...JohnsonHazardous weather outlook, Nov 26, 3:29 AM EST, 11 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 329 AM EST Tue Nov 26 2019 NJZ001-007-PAZ054-055-061-062-270830- Sussex-Warren-Carbon-Monroe-Lehigh-Northampton- 329 AM EST Tue Nov 26 2019 This Hazardous Weather Outlook is for northern New Jersey, east central Pennsylvania and northeast Pennsylvania. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Very windy conditions, with wind gusts up to 45 mph, are possible late Wednesday into Thanksgiving especially for higher terrain locations. Another storm system could bring wintry weather to the region this weekend into early next week. Stay tuned to the forecast if you have holiday travel plans. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ001>004-MDZ008-012-015-019-020-NJZ008>010-012>027-PAZ060-070-071- 101>106-270830- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Berks-Delaware-Philadelphia-Western Chester- Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks- Lower Bucks- 329 AM EST Tue Nov 26 2019 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Very windy conditions, with wind gusts up to 45 mph, are possible late Wednesday into Thanksgiving especially for locations along the coast and near the mouth of the Delaware Bay. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ450>455-270830- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 329 AM EST Tue Nov 26 2019 ...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-270830- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 329 AM EST Tue Nov 26 2019 ...GALE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY AFTERNOON... This Hazardous Weather Outlook is for Delaware Bay Waters. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 26, 3:17 AM EST | Gale Watch | PHI | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.